Alert archive / Ohio / Ice Storm Warnings in 2016
Ice Storm Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this ice storm warning at Dec 17, 2016, 10:28 PM EST for 9 counties in Ohio. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 17, 2016, 10:28 PM EST (03:28 UTC)
- Expired
- Dec 18, 2016, 3:47 AM EST
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Crawford County, OH, Erie County, OH, Huron County, OH, Lorain County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 76 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 10:41 PM EST | FREEZING RAIN 0.5 | 4 Ne Wakeman, OH | GLAZE ON MOST SURFACES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WWUS41 KCLE 180328 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EST SAT DEC 17 2016 OHZ003-006>008-180430- /O.EXP.KCLE.WW.Y.0008.000000T0000Z-161218T0300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 1028 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY HAS EXPIRED... FREEZING DRIZZLE HAS ENDED BUT LIGHT SNOW IS POSSIBLE OVERNIGHT. $$ OHZ020-029-030-036-037-180900- /O.UPG.KCLE.WW.Y.0008.000000T0000Z-161218T0900Z/ /O.NEW.KCLE.IS.W.0001.161218T0328Z-161218T0900Z/ MEDINA-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD 1028 PM EST SAT DEC 17 2016 ...ICE STORM WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * ICE ACCUMULATIONS...AROUND A QUARTER OF AN INCH OF ICE IS EXPECTED BY 4 AM. * TIMING...FREEZING RAIN WILL CONTINUE TO 4 AM AND THEN CHANGE TO SNOW. * IMPACTS...SIGNIFICANT AMOUNTS OF ICE ACCUMULATION WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. && $$ OHZ009>011-017>019-027-028-031-180900- /O.CON.KCLE.WW.Y.0008.000000T0000Z-161218T0900Z/ ERIE-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-WAYNE- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...BUCYRUS...WOOSTER 1028 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * ACCUMULATIONS...SNOW ACCUMULATION OF AN INCH OR TWO...ALONG WITH AROUND 0.10 TO 0.20 OF AN INCH OF ICE. * TIMING...FREEZING RAIN OR DRIZZLE WILL CONTINUE TONIGHT THEN MOST OF THE PRECIPITATION SHOULD CHANGE TO SNOW AFTER 2 AM * IMPACTS...UNTREATED SURFACES WILL BE SLIPPERY. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
2 follow-up statements
560 WWUS41 KCLE 180440 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1140 PM EST SAT DEC 17 2016 OHZ009-010-019-028-180900- /O.UPG.KCLE.WW.Y.0008.000000T0000Z-161218T0900Z/ /O.EXA.KCLE.IS.W.0001.000000T0000Z-161218T0900Z/ ERIE-LORAIN-HURON-CRAWFORD- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...BUCYRUS 1140 PM EST SAT DEC 17 2016 ...ICE STORM WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. * ACCUMULATIONS...ICE ACCUMULATIONS UP TO 3 TENTHS OF AN INCH. * TIMING...FREEZING RAIN WILL CONTINUE UNTIL 2 OR 3 AM THEN GRADUALLY CHANGE TO A LITTLE SNOW. * IMPACTS...UNTREATED SURFACES WILL BE ICY. * WINDS...NORTHWEST 10 TO 15 MPH. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. ROADS MAY BE CLOSED. TRAVEL IS STRONGLY DISCOURAGED. && $$ OHZ020-029-030-036-037-180900- /O.CON.KCLE.IS.W.0001.000000T0000Z-161218T0900Z/ MEDINA-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD 1140 PM EST SAT DEC 17 2016 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * ICE ACCUMULATIONS...UP TO 3 TENTHS OF AN INCH OF ICE BY 4 AM. * TIMING...FREEZING RAIN WILL CONTINUE TO 4 AM AND THEN CHANGE TO SNOW. * IMPACTS...SIGNIFICANT AMOUNTS OF ICE ACCUMULATION WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. * WINDS...NORTHWEST 10 TO 15 MPH. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. ROADS MAY BE CLOSED. TRAVEL IS STRONGLY DISCOURAGED. && $$ OHZ012>014-021-022-047-089-181200- /O.EXB.KCLE.WW.Y.0008.000000T0000Z-161218T1200Z/ LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-KNOX- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...AKRON... RAVENNA...MOUNT VERNON...ASHTABULA 1140 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN CHANGING TO SNOW. THE ADVISORY IS IN EFFECT UNTIL 7 AM EST SUNDAY. * ACCUMULATIONS...ICE MAY ACCUMULATE UP TO 2 TENTHS OF AN INCH. SNOW ACCUMULATION GENERALLY LESS THAN AN INCH. * TIMING...RAIN WILL CHANGE TO FREEZING RAIN. THE FREEZING RAIN WILL CHANGE TO SNOW BEFORE DAYBREAK. * IMPACTS...UNTREATED SURFACES WILL BECOME ICY. * WINDS...NORTHWEST 10 TO 15 MPH. * TEMPERATURES...FALLING TO THE MID 20S BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ OHZ011-031-181200- /O.EXT.KCLE.WW.Y.0008.000000T0000Z-161218T1200Z/ CUYAHOGA-WAYNE- INCLUDING THE CITIES OF...CLEVELAND...WOOSTER 1140 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * ACCUMULATIONS...ICE ACCUMULATION UP TO 2 TENTHS OF AN INCH. SNOW ACCUMULATION LESS THAN AN INCH. * TIMING...FREEZING RAIN WILL CHANGE TO SNOW BEFORE DAYBREAK. * IMPACTS...UNTREATED SURFACES WILL BE ICY. * WINDS...NORTH 10 TO 15 MPH BECOMING NORTHWEST. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ OHZ017-018-027-180900- /O.CON.KCLE.WW.Y.0008.000000T0000Z-161218T0900Z/ HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY 1140 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * ACCUMULATIONS...ICE ACCUMULATION ONE TO TWO TENTHS OF AN INCH. SNOW ACCUMULATION GENERALLY LESS THAN AN INCH. * TIMING...FREEZING RAIN WILL CHANGE TO SNOW AFTER 2 AM * IMPACTS...UNTREATED SURFACES WILL BE ICY. * WINDS...NORTH 10 TO 15 MPH BECOMING NORTHWEST. * TEMPERATURES...FALLING TO 20 TO 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
062 WWUS41 KCLE 180847 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EST SUN DEC 18 2016 ...LIGHT FREEZING RAIN OR FREEZING DRIZZLE EXPECTED THROUGH THE MORNING... .LIGHT PRECIPITATION WILL CONTINUE ACROSS THE AREA IN THE FORM OF FREEZING RAIN OR FREEZING DRIZZLE. TEMPERATURES WILL FALL INTO THE MID 20S AND THEREFORE A LIGHT GLAZE OF ICE MAY DEVELOP. IN ADDITION...ANY REMAINING WATER ON UNTREATED SURFACES WILL BEGIN TO FREEZE. THE PRECIPITATION MAY END AS A PERIOD OF LIGHT SNOW. TRAVELING MAY BE DIFFICULT THIS MORNING WHERE ROADS HAVE NOT BEEN TREATED. USE CAUTION ON DRIVEWAYS AND SIDEWALKS. OHZ009-010-019-020-028>030-036-037-181700- /O.CAN.KCLE.IS.W.0001.000000T0000Z-161218T0900Z/ /O.EXB.KCLE.WW.Y.0008.000000T0000Z-161218T1700Z/ ERIE-LORAIN-HURON-MEDINA-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...MEDINA... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD 347 AM EST SUN DEC 18 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND FREEZING DRIZZLE...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE ICE STORM WARNING HAS BEEN CANCELLED. * ACCUMULATIONS...A LIGHT GLAZE OF ICE. * TIMING...FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE THROUGH THE MORNING. * IMPACTS...UNTREATED SURFACES WILL BECOME ICY. * WINDS...NORTH 10 TO 15 MPH. * TEMPERATURES...FALLING TO THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ OHZ023-032-033-038-PAZ001>003-181700- /O.EXB.KCLE.WW.Y.0008.000000T0000Z-161218T1700Z/ TRUMBULL-STARK-MAHONING-HOLMES-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD- INCLUDING THE CITIES OF...WARREN...CANTON...YOUNGSTOWN... MILLERSBURG...ERIE...EDINBORO...MEADVILLE 347 AM EST SUN DEC 18 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND FREEZING DRIZZLE...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * ACCUMULATIONS...A LIGHT GLAZE OF ICE. * TIMING...FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE THROUGH THE MORNING. THE PRECIPITATION MAY TRANSITION TO A LITTLE LIGHT SNOW. * IMPACTS...UNTREATED SURFACES WILL BECOME ICY. * WINDS...NORTH 10 TO 15 MPH. * TEMPERATURES...FALLING TO THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ OHZ011>014-017-018-021-022-027-031-047-089-181700- /O.EXT.KCLE.WW.Y.0008.000000T0000Z-161218T1700Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-SUMMIT- PORTAGE-WYANDOT-WAYNE-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...AKRON...RAVENNA...UPPER SANDUSKY... WOOSTER...MOUNT VERNON...ASHTABULA 347 AM EST SUN DEC 18 2016 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * ACCUMULATIONS...A LIGHT GLAZE OF ICE. * TIMING...FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE THROUGH THE MORNING HOURS. * IMPACTS...UNTREATED SURFACES WILL BECOME ICY. * WINDS...NORTH 10 TO 15 MPH. * TEMPERATURES...FALLING TO THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ OUDEMAN
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this ice storm warning went out at Dec 17, 7:03 PM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Dec 17, 7:03 PM EST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
703 PM EST Sat Dec 17 2016
.SYNOPSIS...
Another arctic cold front will push east across the area tonight.
High pressure over the central plains will spread across ohio monday
then weaken tuesday to allow a trough to move across lake erie
before rebuilding over the upper ohio valley wednesday. A low will
track east near lake erie thursday pulling another cold front across
the region.
&&
.NEAR TERM /THROUGH SUNDAY/...
The upper trough being well west of the area will induce a wave of
low pressure that moves along the front tracking ne up the eastern
part of the cwa tonight. Much of the significant precip with this
wave will be rain then as colder air is drawn se across the cwa the
rain will change to snow with a possible period of some graupel
occurring during the changeover. There is some concern that the rain
in the east and melting snow could be enough to produce some minor
flooding in low-lying and poor drainage areas. The threat currently
appears low enough to not issue a flood watch, especially since
temps have not warmed up as much as though today. The advisory for
some patchy freezing rain for lucas co will continue until late
evening when precip there should change to just snow.
Since the heavier precip will be tapering down soon after the
changeover occurs, snow accumulation should be only an inch or two.
By daybreak, temps should already be down a little below 20 in the
nw but only into the upper 20s in the east.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The arctic air will continue to spread se across the cwa sun into
sun night with temps fairly steady sunday then down into the single
digits to lower teens sun night. The remaining widespread snow in
the east sun morning will transition to lake effect snow showers
into sun night. Very dry air aloft should limit the snow shower
potential later sun into monday morning until the snow showers taper
off late mon morning into mon afternoon. For this lake effect event,
rough estimates are for only 2 to 5 inches of snow in the snowbelt
so may not even be a headline situation.
High pressure spreading ene across the area mon into mon night
should bring dry conditions thru tue night although there is a
trough moving across lake erie late tue or tue night that could
bring some isolated flurries.
The arctic temps mon and mon night should start to moderate closer
to normal by tue afternoon. Wind chill readings may again be near
the critical minus 10 degree mark sunday night and monday night
although winds should be fairly light.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Not many changes to the long term today. Overall the models are in
better agreement than they have been. Will try for a dry day on
Wednesday as warm air advection precip will remain north of the
area. On Thursday a surface low will pass to the north of Lake Erie
and precip chances will begin to increase Wednesday night as this
system approaches. Some wintry precip is possible through Thursday
but this should not be a big deal as the low moves off rapidly to
the northeast. Ridging is expected for the end of the workweek and
start of the weekend. Temperatures will average below normal for
the period.
&&
.AVIATION /00Z Sunday THROUGH Thursday/...
Colder air is pressing across northwest Ohio into north central
Ohio behind a cold front and will continue to spread across
northeast Ohio and northwest PA before daybreak along with a wind
shift to northwest. The cold air is initially shallow though and
there is a risk for freezing rain/drizzle for a few hours during
the transition to snow from west to east overnight. Drier and
colder air will push across the area on Sunday and snow will taper
to a few snow showers. Ceilings will improve to MVFR everywhere
and eventually VFR across northwest Ohio. Some lake effect snow
showers will continue across extreme northeast Ohio and northwest
PA into Sunday night.
OUTLOOK...Non-VFR will continue Monday in the snowbelt of extreme
northeast OH and northwest PA. Non-VFR likely again on Thursday.
&&
.MARINE...
A strong cold front will cross Lake Erie by morning. Northwest
winds will increase behind the front and the central and eastern
portions of the lake will see a period of small craft conditions.
Winds will quickly diminish late in the day Sunday so the small
craft will be relatively short lived. Ridging will occur for the
first portion of the workweek with light south to southwest flow
continuing into Wedneday. An area of low pressure is expected to
pass north of the lake on Thursday dragging a cold front across the
region.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 PM EST this evening for
OHZ003-006>008.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 7 PM EST Sunday for
LEZ145>149.
&&
SYNOPSIS...Adams
NEAR TERM...
SHORT TERM...Adams
LONG TERM...Kubina
AVIATION...Kosarik
MARINE...KubinaHazardous weather outlook, Dec 17, 3:17 PM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EST SAT DEC 17 2016 OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-182030- ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 317 PM EST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF FOG WITH VISIBILITIES AS LOW AS A QUARTER OF A MILE WILL BE PRESENT THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RIVER LEVELS WILL BE ON THE RISE IN NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA ON SUNDAY FOLLOWING SOME MELTING OF THE SNOWPACK ALONG WITH A HALF TO LOCALLY THREE QUARTERS OF AN INCH OF RAIN THAT WILL FALL TONIGHT. WIND CHILL READINGS ARE EXPECTED TO AGAIN FALL INTO A ZERO TO MINUS 5 RANGE SUNDAY AND MONDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-182030- LUCAS-WOOD-OTTAWA-SANDUSKY- 317 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. AREAS OF FOG WITH VISIBILITIES AS LOW AS A HALF A MILE WILL BE PRESENT THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL READINGS ARE EXPECTED TO AGAIN FALL INTO A ZERO TO MINUS 10 RANGE SUNDAY AND MONDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-182030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 317 PM EST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Ice Storm Warnings in Ohio, 2016Every ice storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.